# SDR UALA2011032501443

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 33,705 hours, 14,785 cycles
- Engine: Iae V2527A5
- System (JASC): 3251 · Steering Unit
- Part: Cylinder
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT NOSE STEERING CYLINDER LEAKING WITH HYD PRESSURE OFF.  PACKINGS ON ANTI SHIMMY VALVE.  OP CHECKED STEERING, NO LEAKS NOTED.
